American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information   
View Article: PDF

[2] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[3] Daniel A. Ramras. On the Yang–Mills stratification for surfaces. Proc. Amer. Math. Soc. 139 (2011) 1851-1863. MR 2763772.
Abstract, references, and article information
View Article: PDF

[4] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[5] Tamás Hausel and Michael Thaddeus. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. J. Amer. Math. Soc. 16 (2003) 303-329. MR 1949162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Valentino Zocca. Fox calculus, symplectic forms, and moduli spaces. Trans. Amer. Math. Soc. 350 (1998) 1429-1466. MR 1443899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hiroyasu Izeki. The Teichmüller distance on the space of flat conformal structures. Conform. Geom. Dyn. 2 (1998) 1-24. MR 1600252.
Abstract, references, and article information   
View Article: PDF

[10] Jim Bryan and Marc Sanders. The rank stable topology of instantons on $\overline{\mathbf{CP}}^2$ . Proc. Amer. Math. Soc. 125 (1997) 3763-3768. MR 1425114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rafe Mazzeo, Daniel Pollack and Karen Uhlenbeck. Moduli Spaces of Singular Yamabe Metrics . J. Amer. Math. Soc. 9 (1996) 303-344. MR 1356375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Selman Akbulut. On universal relations in gauge theory . Trans. Amer. Math. Soc. 348 (1996) 1329-1355. MR 1307997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher Kumar Anand. Unitons and their moduli . Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 7-16. MR 1405964.
Abstract, references, and article information   
View Article: PDF

[15] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Motoko Kotani. Connectedness of the space of minimal $2$-spheres in $S\sp {2m}(1)$ . Proc. Amer. Math. Soc. 120 (1994) 803-810. MR 1169040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Suhyoung Choi and William M. Goldman. Convex real projective structures on closed surfaces are closed . Proc. Amer. Math. Soc. 118 (1993) 657-661. MR 1145415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kai-Cheong Mong. Reducible Yang-Mills connections on K\"ahler surfaces and moment maps . Proc. Amer. Math. Soc. 117 (1993) 221-226. MR 1110550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF

[20] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF

[22] Kent Morrison. Yang-Mills connections on surfaces and representations of the path group . Proc. Amer. Math. Soc. 112 (1991) 1101-1106. MR 1069292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yasuhiko Kamiyama. Some remarks on the homology of moduli space of instantons with instanton number $2$ . Proc. Amer. Math. Soc. 112 (1991) 297-302. MR 1045595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles P. Boyer, Benjamin M. Mann and Daniel Waggoner. On the homology of ${\rm SU}(n)$ instantons . Trans. Amer. Math. Soc. 323 (1991) 529-561. MR 1034658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1